# SDR UALA2013070804732

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 59,666 hours, 22,445 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND THREE SEPARATE AREAS APPROXIMATELY TWO SQUARE INCHES MISSING FILLER MATERIAL.  THEY ARE INTER-CONNECTED ALONG ELEVATOR T/E.  SRM DOES NOT SPECIFY NEED TO CLEAN FOR THIS CARRY FORWARD.  OK FOR SERVICE AND ACP PERM REPAIR WI THIN 100 DAYS. REPAIR IS REF SRM 55-21-11, 137-138 TABLE 111 AND PAGE 135-136 PAR. A.
